# SDR DALA2025010300051

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,406 hours, 30,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:606 / EXIT SIGN ABOVE WINDOW EXITS UPSIDE DOWN. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT COVER IN THE CORRECT POSITION. OK FOR SVC. REF B757 AMM 33-51. (0741971)
